| Model Number |
0998-00-3013-67 |
| Medical Device Problem Code |
Device Contamination with Body Fluid (2317)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/28/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A supplemental report will be submitted upon completion of our investigation.
Event or Problem Description
It was reported that cs100 intra-aortic balloon pump, italian, 220v intra-aortic balloon pump (iabp) was faulty due to blood invasion.No harm or injury to the patient was reported.
Additional Manufacturer Narrative
Other contact person: (b)(6).Other contact phone number: (b)(6).Other contact email: (b)(6) updated field: b4, b5, d9, e1(email), g3, g6, h2, h3, h6(type of investigation, investigation findings, component code, investigation conclusions), h11.Corrected field: e1 event site name.A getinge field service engineer (fse) replaced safety disk, crm module, blood detect and purge valve group.Functional tests performed with positive results.The equipment has been returned to the customer for clinical use.
Event or Problem Description
It was reported by the customer that during use the cs100 intra-aortic balloon pump, italian, 220v was faulty due to blood invasion.No harm or injury to the patient was reported.
Additional Manufacturer Narrative
Other contact email: (b)(6).Corrected fields: h6(investigation findings, component codes, investigation conclusions) updated fields: b4, g3, g6, h2, h11.
Event or Problem Description
N/a.